# SDR SWIA2024112700019

- Difficulty date: November 19, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 50,466 hours, 33,345 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Condition: Smoke
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SOON AFTER TAKEOFF BOTH FLIGHT ATTENDANTS REPORTED SMELLING SMOKE AND A HAZE IN THE CABIN. NO MESSAGED APPEARED ON EICAS. JUST PRIOR TO LANDING BACK IN ICT THE FAS SAID THE SMELL AND HAZE HAD DISAPPEARED. LANDED IN ICT AND THE FIRE DEPARTMENT INSPECTED US ON THE RUNWAY AND IN THE GATE AND DIDNÂ€™T SEE ANYTHING     (FLIGHT 4858 - FILED CLOSED)    NOV 21, 2024  STATION: ICT--  PLEASE REFERENCE AML 1475318  PLEASE REFERENCE AML 1475815REMOVED AND REPLACED RIGHT ENGINE PRV AS REQUIRED IN REFERENCE TO AMM 75-41-01. OPS AND LEAK CHECKS GOOD ON GROUND AT THIS TIME.
